Difference schemes for a quasilinear heat equation
Differencialʹnye uravneniâ, Tome 16 (1980) no. 9, pp. 1698-1709
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_9_a14,
author = {M. Schulze},
title = {Difference schemes for a quasilinear heat equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1698--1709},
year = {1980},
volume = {16},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_9_a14/}
}
M. Schulze. Difference schemes for a quasilinear heat equation. Differencialʹnye uravneniâ, Tome 16 (1980) no. 9, pp. 1698-1709. http://geodesic.mathdoc.fr/item/DE_1980_16_9_a14/